By Topic

Theoretical design for a class of chaotic stream cipher based on nonlinear coupled feedback

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Hu Guojie ; Mobile Division, ZTECorporation, Shanghai 201203, P. R. China ; Wang Lin ; Feng Zhengjin

A class of chaotic map called piecewise-quadratic-equation map to design feedback stream cipher is proposed. Such map can generate chaotic signals that have uniform distribution function, δ-like autocorrelation function. Compared with the piecewise-linear map, this map provides enhanced security in that they can maintain the original perfect statistical properties, as well as overcome the defect of piecewise-linearity and expand the key space. This paper presents a scheme to improve the local complexity of the chaotic stream cipher based on the piecewise-quadratic-equationmap. Both the theoretic analysis and the results of simulation show that this scheme improves the microstructure of the phasespace graph on condition that the good properties of the original scheme are remained.

Published in:

Journal of Systems Engineering and Electronics  (Volume:16 ,  Issue: 1 )